Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - E. Mainini

Infinite-dimensional porous media equations and optimal transportation

created by mainini on 10 Aug 2009
modified on 18 Mar 2010


Published Paper

Inserted: 10 aug 2009
Last Updated: 18 mar 2010

Journal: J. Evol. Equ.
Volume: 10
Pages: 217-246
Year: 2010


In this paper we study a class of non linear diffusion equations in a Hilbert space with respect to a log-concave reference probability measure. We obtain existence, uniqueness and stability properties, in the framework of gradient flows in spaces of probability measures.


Credits | Cookie policy | HTML 5 | CSS 2.1